Investigación

Publicaciones del grupo - page 5 [rss]
M. Sánchez. Geodesic connectedness in generalized Reissner-Nordström type Lorentz manifolds Gen. Relativity Gravitation 29 (1997) no. 8 , 1023–1037. MathScinet [bib] [doi]
L. J. Alías, A. Romero, M. Sánchez. Spacelike hypersurfaces of constant mean curvature and Calabi-Bernstein type problems Tohoku Math. J. (2) 49 (1997) no. 3 , 337–345. MathScinet [bib] [doi]
M. Sánchez. Structure of Lorentzian tori with a Killing vector field Trans. Amer. Math. Soc. 349 (1997) no. 3 , 1063–1080. MathScinet [bib] [doi]
1996
A. Romero, M. Sánchez. An integral inequality on compact Lorentz manifolds, and its applications Bull. London Math. Soc. 28 (1996) no. 5 , 509–513. MathScinet [bib] [doi]
1995
M. Sánchez. An introduction to the completeness of compact semi-Riemannian manifolds Chapter in Séminaire de Théorie Spectrale et Géométrie, No. 13, Année 1994--1995 Univ. Grenoble I, Saint-Martin-d'Hères 13 (1995) , 37–53. MathScinet [bib]
L. J. Alías, A. Romero, M. Sánchez. Compact spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes Chapter in Geometry and topology of submanifolds, VII (Leuven, 1994/Brussels, 1994) World Sci. Publ., River Edge, NJ (1995) , 67–70. MathScinet [bib]
A. Romero, M. Sánchez. Geodesic completeness and conformal Lorentzian moduli space on the torus Chapter in Differential geometry and its applications (Granada, 1994) CIEMAT, Madrid 2 (1995) , 189–197. MathScinet [bib]
L. J. Alías, A. Romero, M. Sánchez. Spacelike hypersurfaces of constant mean curvature in spatially closed Lorentzian manifolds Chapter in Differential geometry and its applications (Granada, 1994) CIEMAT, Madrid 2 (1995) , 177–187. MathScinet [bib]
L. J. Alías, A. Romero, M. Sánchez. Uniqueness of complete spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes Gen. Relativity Gravitation 27 (1995) no. 1 , 71–84. MathScinet [bib] [doi]
A. Romero, M. Sánchez. Completeness of compact Lorentz manifolds admitting a timelike conformal Killing vector field Proc. Amer. Math. Soc. 123 (1995) no. 9 , 2831–2833. MathScinet [bib] [doi]
1994
A. Romero, M. Sánchez. On completeness of compact Lorentzian manifolds Chapter in Geometry and topology of submanifolds, VI (Leuven, 1993/Brussels, 1993) World Sci. Publ., River Edge, NJ (1994) , 171–182. MathScinet [bib]
A. Romero, M. Sánchez. On completeness of certain families of semi-Riemannian manifolds Geom. Dedicata 53 (1994) no. 1 , 103–117. MathScinet [bib] [doi]
A. Romero, M. Sánchez. New properties and examples of incomplete Lorentzian tori J. Math. Phys. 35 (1994) no. 4 , 1992–1997. MathScinet [bib] [doi]
1993
A. Romero, M. Sánchez. On the completeness of geodesics obtained as a limit J. Math. Phys. 34 (1993) no. 8 , 3768–3774. MathScinet [bib] [doi]
Powered by bibtexbrowser

Published on  March 29th, 2016